# SDR VNAA202210061112

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 44,223 hours, 33,968 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 530133
- Part serial: MPCB0449
- Condition: Unserviceable
- Location: 700
- Part time: 26,774 hours, 21,191 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP IN FLIGHT (AFTER GEAR EXTENSION). TROUBLESHOOT B1 CODE 006931 IAW CRJ 700 FIM 32-51-01-810-802-A01 FOUND PILOT HANDWHEEL CONTROLLER TO BE FAULTY.  REMOVED AND REPLACED PILOT HANDWHEEL CONTROLLER IAW CRJ 700 AMM 32-51-01-000/400-801-A01. OP CHECKED GOOD AT THIS TIME.
